Contra Costa County
Local Planning and Advisory Council for Early Care and Education

Loading Events
Find Events

Event Views Navigation

Upcoming Events › Training Calendar

Events List Navigation

Click here to download a PDF of the training calendar

November 2017

November 21 @ 7:00 pm - 9:00 pm

Come to visit with other family child care providers, share issues, or gather information. A good time for all is the first priority! This OPEN FORUM event will provide you with the support you are looking for to help you with your family child care business personally and professionally. Take care of YOU!

6:30 p.m. registration.

Questions: 925-676-5442 (CoCoKids)

Training host: CoCoKids
2 hours

Registration: https://www.cocokids.org/cocokids-events/events/tuesday-talks-fcc-support-group-5/


December 2017

December 2 @ 9:00 am - 1:00 pm

Family Child Care Environment Rating Scale

This session introduces the Family Child Care Environment Rating Scale (ERS) tool. In this session you will learn how the scale measures quality, participate in activities that will familiarize you with the content of the scales, and learn how the scale is interpreted.

8:30 a.m. registration, coffee, tea and water provided.

Registration deadline: Wednesday, November 29, 2017
You must pre-register to attend

Questions: Call Elida Treanor at 925-771-7319 or email at etreanor@first5coco.org

Training host: First 5 Contra Costa
4 hours

Registration: https://120217fccers.eventbrite.com


December 5 @ 8:30 am - 12:00 pm

Reservation required

8:00 a.m. registration.

Questions: 925-676-5442 (CoCoKids)

Training host: CoCoKids
3.5 hours

Registration: https://www.cocokids.org/cocokids-events/events/family-child-care-licensing-orientation-3/


December 9 @ 9:00 am - 12:30 pm

Participants will:

  • Understand and utilize the structure and features of the CA Preschool Learning Foundations, Preschool Curriculum Framework, Social-Emotional Development domain, Social Interaction strand.
  • Become aware of integration opportunities between Volumes 1, 2, and 3 of the Preschool Learning Foundations.
  • Participate in social-interaction activities, including those designed for both large and small groups in order to take them back to the classroom.
  • Utilize strategies identified for dual language learners and children with special needs.

8:30 a.m. registration, continental breakfast provided.

$20 registration fee – registration deadline: Wednesday, November 29, 2017
You must pre-register to attend

Questions: (925) 942-5329 (CCCOE)

Training host: CA Preschool Instructional Network (CPIN)
3.5 hours

Registration: https://socialinteractions129.eventbrite.com


January 2018

January 6, 2018 @ 9:00 am - 2:30 pm

*Training available ONLY for licensed Family Child Care providers and Privately Operated Center Staff.

Providers are faced with special considerations and challenges, depending upon the needs of each child. This advanced workshop allows an opportunity to discuss how providers can include children with special needs in their program.

8:30 a.m. registration, only light refreshments will be provided.

Due to contract negotiations this training is subject to reschedule.
Registration deadline: Wednesday, December 27, 2017
You must pre-register to attend

Questions: 925-942-5329 (CCCOE)

Training host: UC Davis
5 hours

Registration: https://servingspecialneeds010618.eventbrite.com


January 16, 2018 @ 7:00 pm - 9:00 pm

Come to visit with other family child care providers, share issues, or gather information. A good time for all is the first priority! This OPEN FORUM event will provide you with the support you are looking for to help you with your family child care business personally and professionally. Take care of YOU!

6:30 p.m. registration.

Questions: 925-676-5442 (CoCoKids)

Training host: CoCoKids
2 hours

Registration: https://www.cocokids.org/cocokids-events/events/tuesday-talks-fcc-support-group-6/


January 20, 2018 @ 9:00 am - 4:30 pm

Infant/Toddler and Preschool

Gain understanding of the DRDP tool and how to use it.

8:30 a.m. registration, continental breakfast and light lunch provided.

$30 registration fee – registration deadline: Wednesday, January 10, 2018
You must pre-register to attend

Questions: 925-942-5329 (CCCOE)

Training host: Desired Results Developmental Profile (DRDP) WestEd
7 hours

Registration: https://drdp12017.eventbrite.com


January 23, 2018 @ 7:00 pm - 9:00 pm

Educators will identify common myths and truths of language development in bilingual children and practice strategies that best support the growth of English language learners in the classroom.

6:30 p.m. registration.

Questions: 925-676-5442 (CoCoKids)

Training host: CoCoKids
2 hours

Registration: https://www.cocokids.org/cocokids-events/events/the-multilingual-classroom-2/


January 27, 2018 @ 9:00 am - 4:30 pm

Learn strategies for on-going formative classroom assessments using the DRDP with a goal of conducting meaningful observations.

8:30 a.m. registration, continental breakfast and light lunch provided.

$30 registration fee – registration deadline: Wednesday, January 17, 2018
You must pre-register to attend

Questions: 925-942-5329 (CCCOE)

Training host: Desired Results Developmental Profile (DRDP) WestEd
7 hours

Registration: https://meaningfulobs12718.eventbrite.com


February 2018

February 3, 2018 @ 9:00 am - 3:30 pm

Making the Most of Classroom Interactions: This training is a modified version that will go in depth on the Instructional Support Domain and Dimensions.  You will learn strategies to help with engagement and critical thinking activities to help children understand concepts and to strengthen teacher knowledge on effective ways to provide higher order thinking opportunities.

8:30 a.m. registration, coffee, tea, water, and lunch provided.

Registration deadline: Wednesday, January 31, 2018
You must pre-register to attend

Questions: Call Elida Treanor at 925-771-7319 or email at etreanor@first5coco.org

Training host: First 5 Contra Costa
6 hours

Registration: https://020318mmcirepeatoctober.eventbrite.com


+ Export Events